Ask a doctor

Radiesse Leaking from the Nose?

My Question is, is it normal to have uneven result's, swollen hematoma under my eye and some of the Radiesse to come out of my nose? Please help!!!

Doctor Answers (1)

Management of complication from Radiesse injections

+1

Like everything else in life, the clinical outcome of any filler injection is operator dependent. You should invest your precious resource only in the hands of board-certified dermatologists of plastic surgeons. The use of Radiesse should be minimized for tear trough areas underneath lower eyelids given unpredictable inflammatory reaction and possible hematoma involved. Take oral Benadryl to minimize swelling and frequent ice-pack application. Radiesse leaking out of the nose suggests that it may have been injected either too superficially or that you have enlarged pores that are connected to subcutaneous plane underneath the skin.

Bay Area Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...